# SDR UALA2011070503315

- Difficulty date: July 2, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 56,080 hours, 7,953 cycles
- Engine: Pwa PW40903
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 46
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS RT ENG GEN DRIVE LIGHT AND GEN CNTL LIGHT ON AFTER START.  PER FLT CREW GEN OFF LIGHT FLICKERED A COUPLE TIMES AFTER ENGINE START, NO EICAS MSG.  REPLACED GCU-R PER MM.  CKS OKAY, NO MSGS.
